# SDR HNAA2015032500108

- Difficulty date: March 25, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 58,410 hours, 66,097 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Damaged
- Location: Prop Heat
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN PROP HEAT CYCLES TO NR 2 PROP A PHASE, EMERGENCY LIGHTS ILLUMINATED.  INSPECTED AND FOUND CONNECTOR PLUG 3061-J4 AND CONNECTOR PLUG 3061-P5 WITH HIGH RESISTANCE ON GROUND.  R & R BOTH CONNECTOR PLUG.  RAN ACFT AND CHECKED PROP HEAT ON BOTH SIDES. OPS CHECKED GOOD.
